# SDR VQI2015F00009

- Difficulty date: March 11, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PRESSURE GUAGE WAS FOUND IN THE RED BAND DURING PREFLIGHT CHECKS BY INFLIGHT TEAM.  MAINTENANCE WAS SENT WITH SERVICEABLE SLIDE AND SLIDE WAS REPLACED IAW AMM 25-62-44 PB01 AND DOOR ASSIST BOTTLE SERVICED ACFT, TOOK A 176 MINUTE DELAY.
